# SDR CALA2023032200820

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737-8
- Aircraft serial: 28805
- Aircraft time: 72,107 hours, 26,258 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: D71701100
- Part serial: 409755
- Condition: Inoperative
- Location: M1673
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXIT SIGN INOP (REF. AAR NR 99960646) REPLACED L2 DOOR EXIT SIGN AND BATTERY PACK M1673 IAW B737 AMM33-51-01-960-801 & 33-51-06-960-805, TEST GOOD (WORKACCOMPLISHED BY V936916 AND AAR QC A-78 V768499) SDR#1031695
